Title: On the computation of the multivariate structured total least squares estimator
Authors: Markovsky, Ivan ×
Van Huffel, Sabine
Kukush, A #
Issue Date: Jun-2004
Publisher: John wiley & sons ltd
Series Title: Numerical linear algebra with applications vol:11 issue:5-6 pages:591-608
Abstract: A multivariate structured total least squares problem is considered, in which the extended data matrix is partitioned into blocks and each of the blocks is Toeplitz/Hankel structured, unstructured, or noise free. Two types of numerical solution methods for this problem are proposed: (i) standard local optimization methods in combination with efficient evaluation of the cost function and its first derivative, and (ii) an iterative procedure proposed originally for the element-wise weighted total least squares problem. The computational efficiency of the proposed methods is compared with this of alternative methods. Copyright (C) 2004 John Wiley Sons, Ltd.
ISSN: 1070-5325
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Electrical Engineering - miscellaneous
ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science